Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

ISSN 1531-3492(print)
ISSN 1553-524X(online)

Current volume


Journal archive


Online First

DCDS-B is indexed by Science Citation Index, CompuMath Citation Index, Current Contents/Engineering, Computing, & Tech. ISI Alerting Services. Join E-mail Alerts to stay informed of recent publications.

Centered around dynamics, DCDS-B is an interdisciplinary journal focusing on the interactions between mathematical modeling, analysis and scientific computations. The mission of the Journal is to bridge mathematics and sciences by publishing research papers that augment the fundamental ways we interpret, model and predict scientific phenomena. The Journal covers a broad range of areas including chemical, engineering, physical and life sciences. A more detailed indication is given by the subject interests of the members of the Editorial Board.

DCDS-B is edited by a global community of leading scientists to guarantee its high standards and a close link to the scientific and engineering communities. A unique feature of this journal is its streamlined review process and rapid publication. Authors are kept informed at all times throughout the process through the rapid, direct and personal communication between the authors and editors.

DCDS-B will have 10 issues published in 2017 in January, March, May, June, July, August, September, October, November, and December.

DCDS-B is a publication of the American Institute of Mathematical Sciences. All rights reserved.

Archived in Portico and CLOCKSS

TOP 10 Most Read Articles in DCDS-B, May 2017


Positive feedback control of Rayleigh-Bénard convection
Volume 3, Number 4,  Pages: 619 - 642,  2003

B. A. Wagner, Andrea L. Bertozzi and L. E. Howle

 Abstract       Full Text      Related Articles


Modelling the dynamics of endemic malaria in growing populations
Volume 4, Number 4,  Pages: 1173 - 1202,  2004

G.A. Ngwa

 Abstract       Full Text      Related Articles


Approximation of attractors of nonautonomous dynamical systems
Volume 5, Number 2,  Pages: 215 - 238,  2005

Bernd Aulbach, Martin Rasmussen and Stefan Siegmund

 Abstract       Full Text      Related Articles


A spectral formulation of the Nekhoroshev theorem and its relevance for numerical and experimental data analysis
Volume 1, Number 1,  Pages: 1 - 28,  2001

Massimiliano Guzzo and Giancarlo Benettin

 Abstract       Full Text      Related Articles


On the box method for a non-local parabolic variational inequality
Volume 1, Number 1,  Pages: 71 - 88,  2001

Walter Allegretto, Yanping Lin and Shuqing Ma

 Abstract       Full Text      Related Articles


Sufficient conditions for stability of linear differential equations with distributed delay
Volume 1, Number 2,  Pages: 233 - 256,  2001

Samuel Bernard, Jacques Bélair and Michael C Mackey

 Abstract       Full Text      Related Articles


Bifurcations of an SIRS epidemic model with nonlinear incidence rate
Volume 15, Number 1,  Pages: 93 - 112,  2010

Zhixing Hu, Ping Bi, Wanbiao Ma and Shigui Ruan

 Abstract       References       Full Text      Related Articles


Solitary waves in nonlinear dispersive systems
Volume 2, Number 3,  Pages: 313 - 378,  2002

Jerry Bona and Hongqiu Chen

 Abstract       Full Text      Related Articles


Stable transport of information near essentially unstable localized structures
Volume 4, Number 2,  Pages: 349 - 390,  2004

Thierry Gallay, Guido Schneider and Hannes Uecker

 Abstract       Full Text      Related Articles


Population dynamics of sea bass and young sea bass
Volume 4, Number 3,  Pages: 833 - 840,  2004

Masahiro Yamaguchi, Yasuhiro Takeuchi and Wanbiao Ma

 Abstract       Full Text      Related Articles

Go to top